Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had depo shot. Heavy bleeding. Tried premarin, vitamins, maca root pills. Not helping. Switch to pills, stop bleeding?

Hi, I have only used the depo shot two time. My first time was nov15 2012 and for the first three months i really didnt bleed. my second shot was jan 31 2013 and a month after that about march 8 i was spotting and now apr 23 it is heavy bleeding and no signs of stopping. i tried premarin for 3 days and slowed down but started back. I also take vietamins and maca root pills.I suposed to have gotten a shot on apr 18 but decided to do birth control pills to help with the bleeding. Will this stop all of this bleeding?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, birth control pills can help in stopping the bleeding.
Better to take two pills a day with your doctor's advice to stop the bleeding.
Along with the pills you go for anti-fibinolytics initially.
Once the bleeding stops you can continue one tablet a day for the purpose of contraception.
For more details you can ask me through:
Take care.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor